# SDR SWAA2012112109712

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 52,082 hours, 30,691 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: BAC1409
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FORWARD FIXED PANEL AFT OF NR 4 K-FLAP VERTICAL SUPPORT ANGLE TIE BRACKET IS CRACKED.  REPAIRED PER EA 1-757-7709.
